Heroin Withdrawal Syndrome

Did you know that…..

the Heroin Withdrawal Syndrome is characterized by perspiration, rhinorrhea, lacrimation, yawning, mydriasis, tremors, piloerection, muscle twitching, anorexia, and hot or cold flashes ?

Those symptoms usually appear between 7 to 12 hours after the consumption of the last dose, and last more than a week. The intensity of the Withdrawal Syndrome could be different for each person.

 

 

(Edited by María Moya Guirao, M.D.)

 

Heroine

(Visited 50 times, 1 visits today)

Comments are closed

Consulta en Madrid. Más de 30 años de experiencia. Tratamiento  de Psixosis, Trastornos de Ansiedad, Depresión. Trastorno Bipolar, Fobias, Obsesiones, Timidez, problemas de pareja, Trastornos sexuales, Adicciones, Anorexia Nerviosa, Bulimia, Trastorno por déficit de atención e hiperactividad, Trastornos psicosomáticos, problemas escolares, etc.

– Para más información llame al +34 609001900 o al +34 915702911 –